Agenda for Tuesday, April 26, 2016

Time Description Location
8:30 - 10:30 a.m. NEVADA JUDGES OF LIMITED JURISDICTION (NJLJ) EDUCATION COMMITTEE MEETING

Emerald Bay
9:00 a.m. EXHIBIT AREA SET-UP

Convention Center Promenade
10:00 a.m. - 5:00 p.m. REGISTRATION

Hospitality
11:00 a.m. - 12:30 p.m. ASSOCIATION EXECUTIVE BOARD MEETINGS: NEVADA DISTRICT JUDGES ASSOCIATION (NDJA), NEVADA JUDGES OF LIMITED JURISDICTION (NJLJ)

Glenbrook/Emerald Bay
12:00 p.m. EXHIBIT AREA OPEN

Convention Center Promenade
1:30 - 2:30 p.m. OPENING OF JUDICIAL LEADERSHIP SUMMIT 2016 (1 Hour CJE/CLE)
Keynote Speaker: Senator Richard H. Bryan

Sand Harbor II & III
2:30 - 2:45 p.m. BREAK
(Sponsored by CourtView Justice Solutions)

Convention Center Promenade
2:45 - 4:15 p.m. SILVER STATE EVIDENCE: NEVADA EVIDENTIARY ISSUES (1.5 Hours CJE/CLE)
Professor Penny White, University of Tennessee Knoxville College of Law

Professor Penny White will present a session tailored to Nevada-specific evidentiary issues.
PDF File Icon Electronic Evidence
Emerging Evidence Issues
Sand Harbor II & III
4:15 - 5:30 p.m. ETHICAL PITFALLS OF SOCIAL MEDIA (1 Hour Ethics CJE/CLE)
Bradley J. Richardson, Esq., Director, Fennimore Craig
Shannon S. Pierce, Esq., Fennimore Craig

The influence of social media increases every day. Can you use it to campaign? To educate? What are the areas to avoid? Handling motions to compel, motions in limine, juror disqualification, and possible mistrials. And which are the most common missteps? Mr. Richardson and Ms. Pierce will answer these questions and more.
PDF File Icon Ethical Pitfalls of Social Media
Appendix 1
Appendix 2
Appendix 3
Sand Harbor II & III
5:30 - 7:30 p.m. OPENING RECEPTION
(Sponsored by Tyler Technologies)

Convention Center Promenade
6:00 p.m. EXHIBIT AREA CLOSED

Convention Center Promenade
7:30 p.m. DINNER (ON YOUR OWN)

9:00 - 11:00 p.m. HOSPITALITY SUITE OPEN

TBA